# SDR DALA2017072605761

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT, BS 1380, STRINGER 21R INTERCOSTAL DAMAGE ON RETURN FLANGE.  REMOVED THE WEB IAW SRM 51-40-02.   DAMAGE EXCEEDS LIMITS IAW SRM 53-00-04, ALLOWABLE DAMAGE FIG 101, SHT 3, DETAIL IV.  FABRICATED A NEW WEB AND INSTALLED IAW SRM 51-40-02, PG3, AND DWG 146N8531, REV - .
